# SDR 2015FA0000168

- Difficulty date: April 29, 2015
- Submitted: April 29, 2015
- Operation: General aviation
- Aircraft: N77FT
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449018
- Aircraft time: 1,936 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing
- Condition: Loose
- Location: Drag Link
- Part time: 1,936 hours
- Component: Drag Link, Piper
- Component part number: 394713
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION IT WAS NOTED THAT PRESSED IN BEARING WAS LOOSE IN LOWER DRAG LINK AND ONLY THING HOLDING BEARING IN WAS THE WASHER UNDER THE BOLT HEAD
